# SDR USAA060874

- Difficulty date: June 29, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Aircraft time: 52,700 hours, 52,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727E + 6 JUST ABOVE S-25R CRACKED.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-00-01 REPAIR 31, DEFECT SIZE: 3 INCHES.
